IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Semialgebraic expansions of $ {\bf C}$


Author: David Marker
Journal: Trans. Amer. Math. Soc. 320 (1990), 581-592
MSC: Primary 03C60; Secondary 03C45, 14G99
DOI: https://doi.org/10.1090/S0002-9947-1990-0964900-4
MathSciNet review: 964900
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove no nontrivial expansion of the field of complex numbers can be obtained from a reduct of the field of real numbers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03C60, 03C45, 14G99

Retrieve articles in all journals with MSC: 03C60, 03C45, 14G99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1990-0964900-4
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society